# SDR AWXA200600672

- Difficulty date: April 3, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N535511
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION, LEVEL 2 GALVANIC, ON INTERCOSTAL FOOT FORWARD CARGO COMPARTMENT BETWEEN STR 28R AND STR 27R, FROM BS 740 TO BS 760.  MAINTENANCE REMOVED CORROSION BETWEEN STR 28R AND STR 27R FROM BS 740 TO BS 760 IAW BOEING 757-200 AMM 51-00-53-2.  CORROSION WAS FOUND OUT OF SRM LIMITS IAW BOEING 757-200 SRM 53-00-04-1A FIG 101.  FABRICATED INTERCOSTAL IAW BOEING 757-200 SRM 51-30-01 FIG 7.  INSTALLED FABRICATED INTERCOSTAL IN FORWARD CARGO COMPARTMENT BETWEEN STR 28R AND STR 27R, FROM BS 740 TO BS 760 IAW BOEING 757-200 SRM 51-40-02-OG FIG 8, 14, 3.
